Osaka Journal of Mathematics

Central extensions of the symmetric core of a group

Nobuo Nobusawa

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 30, Number 3 (1993), 509-514.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200784542

Mathematical Reviews number (MathSciNet)
MR1240009

Zentralblatt MATH identifier
0799.20031

Subjects
Primary: 20E99: None of the above, but in this section

Citation

Nobusawa, Nobuo. Central extensions of the symmetric core of a group. Osaka J. Math. 30 (1993), no. 3, 509--514. https://projecteuclid.org/euclid.ojm/1200784542


Export citation